MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.021S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown case for a prophylactic nail, while reaming with the ria, the anterior cortex of the distal third tibia was perforated.The surgeon had already planned to place a prophylactic nail, and proceeded with the procedure.The procedure was successfully completed with no surgical delay.No patient consequences.This report is for one (1) 12.5mm reamer head for ria 2 sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: device history lot part # 03.404.021s, synthes lot # 46p3549, supplier lot # 46p3549, release to warehouse date: 16 mar 2020.Expiration date: 31 jan 2030.Supplier: (b)(4), no ncr's were generated during production.Device history batch null, device history review of the device history record showed that there are potential issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11379510
Report Number2939274-2021-01049
Device Sequence Number3743369
Product Code HTO
UDI-Device Identifier10886982274007
UDI-Public(01)10886982274007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.404.021S
Device Catalogue Number03.404.021S
Device Lot Number46P3549
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIA 2 BONE HARVESTING KIT 520MM STERILE; RIA 2 BONE HARVESTING KIT 520MM STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR